Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears?

Illustration of Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears?
Illustration: Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears? belmarrahealth.com

I have just experienced symptoms of GERD, previously I had consulted a doctor and given drugs such as pantoprazole u0026amp; Sucralfate to relieve heatburn in the throat, it’s been a week since taking the medicine and my throat began to feel better, it’s just that I started to feel uncomfortable in my ears and eyes, in my ears it felt like something was up, and my eyes felt itchy and slightly sore. Does stomach acid have any effect there?

1 Answer:

Hello Galih, thank you for asking at HealthReplies.com.


GERD is a disease of the digestive tract that occurs due to reflux or an increase in stomach acid to the throat. Symptoms that arise from nausea, burning sensation in the chest, throat and mouth that feels acidic, and even affect the eyes and ears.


Gastric acid that experiences reflux can cause the accumulation of fluid in the sinuses and middle ear, causing a feeling of fullness and discomfort. Sometimes symptoms can be accompanied by pain in the ear.


In the eye, refluxed stomach acid can cause symptoms such as blurred eyes, pain in the eyes, eyes become sensitive to light and part of it.


But whether complaints on your eyes and ears are affected by GERD or indeed there is a problem with the organ itself, of course you should be examined directly by your doctor. Therefore it is advisable to return to see your doctor for consultation.


Some things you can do at home:

Avoid high fat foods and are too spicy
Avoid caffeinated and fizzy drinks
Avoid cigarettes and alcohol
Avoid lying down immediately after eating
Eating less, but often more recommended than eating large amounts at one time
Consumption of medicines given by doctors regularly according to doctor's advice
That's all, hope it helps.
That's all, semiagntu.

: by

Related Question

Simultaneous Administration Of Polio And Bcg Immunizations?

Simultaneous Administration Of Polio And Bcg Immunizations?

(2 years ago)

Dr, I want to ask me about the midwifery immunization and my child was given the bcg folio immunization and it can be simultaneously is it okay, dr .....

Management Of Pulmonary Fluid In Patients With Tuberculosis

Management Of Pulmonary Fluid In Patients With Tuberculosis

(2 years ago)

Hello … I want to ask. In my lungs right after rongten there is fluid in the right lung, thickening the hilum. Then my doctor said TB. Should I suck the liquid or not? And wh...

Danger Of Frequent Inhalation Of Solder Fumes?

Danger Of Frequent Inhalation Of Solder Fumes?

(2 years ago)

, I used to solder without a mask and very often inhaled the smoke. What are the side effects of inhaling the smoke? I have inhaled the smoke very often....

Leave a Reply

Your email address will not be published.